Research Repository

Approximating the Riemann-Stieltjes integral via some moments of the integrand

Cerone, Pietro and Dragomir, Sever S (2009) Approximating the Riemann-Stieltjes integral via some moments of the integrand. Mathematical and Computer Modelling, 49 (1-2). pp. 242-248. ISSN 0895-7177

Full text for this resource is not available from the Research Repository.

Abstract

Error bounds in approximating the Riemann-Stieltjes integral in terms of some moments of the integrand are given. Applications for p-convex functions and in approximating the Finite Foureir Transform are pointed out as well.

Item Type: Article
Uncontrolled Keywords: ResPubID17449. Riemann-Stieltjes integral, p-moments, p-convex functions, integrand, Finite Foureir Transform
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 16 Oct 2011 23:32
Last Modified: 16 Oct 2011 23:32
URI: http://vuir.vu.edu.au/id/eprint/4214
DOI: 10.1016/j.mcm.2008.02.011
ePrint Statistics: View download statistics for this item
Citations in Scopus: 5 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar